# SDR QXEA200501368

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,565 hours, 27,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CLIP CORRODED AT THE AFT SIDE OF FRAME 424.124, STRINGER 24, RIGHT SIDE.  REPAIRED IAW SRM 51-40-11, HORIZON AIR EA 2-53-638.
